# SDR USAA2010071391408

- Difficulty date: July 12, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 65,880 hours, 29,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1156565
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5 - PHL - EEL - FORWARD GALLEY EMERGENCY EXIT LIGHT LENS COVER KEEPS FALLING OFF.  MAINTENANCE SECURED FORWARD GALLEY EMERGENCY EXIT LIGHT.
